L’équation ¯ dans les ouverts pseudo-convexes des espaces DFN
Bulletin de la Société Mathématique de France, Volume 110 (1982), p. 15-26
@article{BSMF_1982__110__15_0,
     author = {Colombeau, Jean-Fran\c cois and Perrot, Bernard},
     title = {L'\'equation $\bar{\partial }$ dans les ouverts pseudo-convexes des espaces DFN},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     pages = {15-26},
     doi = {10.24033/bsmf.1951},
     zbl = {0493.46041},
     mrnumber = {84a:46102},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1982__110__15_0}
}
Colombeau, Jean-François; Perrot, Bernard. L’équation $\bar{\partial }$ dans les ouverts pseudo-convexes des espaces DFN. Bulletin de la Société Mathématique de France, Volume 110 (1982) pp. 15-26. doi : 10.24033/bsmf.1951. http://www.numdam.org/item/BSMF_1982__110__15_0/

[1] Bonic (R.) et Frampton (J.). - Smooth functions on Banach manifolds, journal of Math. and Mech., t. 15, 1966, p. 877-898. | MR 198492 | MR 33 #6647 | Zbl 0143.35202

[2] Colombeau (J. F.). - Sur les applications différentiables et analytiques au sens de J. S. e Silva. Portugaliae Mathematica, vol. 36, fasc. 2, 1977, p. 103-118. | MR 577416 | MR 81g:46054 | Zbl 0449.46039

[3] Colombeau (J. F.). - Spaces of Cx mappings in infinitely many dimension and applications, Bordeaux, 1977 (preprint).

[4] Colombeau (J. F.) et Mfisi (R.). - Cx functions on locally convex and on bornological vector spaces. Functional Analysis. Holomorphy and Approximation Theory, [Machado (S.)], Ed., Lecture Notes in Math. Springer, n° 843, 1981, p. 195-216. | MR 610831 | Zbl 0494.46042

[5] Colombeau (J. F.) et Perrot (B.). - Reflexivity and kernels in infinite dimensional holomorphy, Portugaliae Mathematica, vol. 46, n° 3-4, 1977, p. 291-300. | MR 597851 | MR 82e:46063 | Zbl 0441.46021

[6] Colombeau (J. F.) et Perrot (B.). - The ∂ equation in DFN spaces, Journal of Math. Analysis and Application, vol. 78, n° 2, 1980, p. 466-487. | MR 601549 | MR 82c:32019 | Zbl 0455.46045

[7] Colombeau (J. F.), Gay (R.) et Perrot (B.). - Division by holomorphic functions and convolution equations in infinite dimensions. Transactions of the A.M.S., vol. 264, n° 2, 1981, p. 381-391. | MR 603769 | MR 82e:46060 | Zbl 0494.46052

[8] Gruman (L.). - The Lévi problem in certain infinite dimensional vector spaces, Illinois Journal of Math., t. 18, 1974, p. 20-26. | MR 348495 | MR 50 #993 | Zbl 0276.32017

[9] Gruman (L.) et Kiselman (C. O.). - Le problème de Lévi dans les espaces de Banach à base, C. R. Acad. Sc. Paris, t. 274, série A, 1972, p. 1296-1298. | MR 294691 | MR 45 #3759 | Zbl 0243.32017

[10] Henrich (C. J.). - The ∂ equation with polynomial growth on a Hilbert space, Duke Math. Journal, vol. 40, n° 2, 1973, p. 279-306. | MR 47 #9279 | Zbl 0261.35063

[11] Hogbe-Nlend (H.). - Théorie des Bornologies et Applications, Lecture Notes in Math., n° 213, Springer, 1971. | MR 58 #30002 | Zbl 0225.46005

[12] Hogbe-Nlend (H.). - Bornologies and Functional Analysis, North Holland Math. Studies, 26, 1978. | MR 58 #17774 | Zbl 0359.46004

[13] Hormander (L.). - An introduction to complex analysis in several variable, North Holland, 1973. | MR 49 #9246 | Zbl 0271.32001

[14] Mazet (P.). - Communication personnelle, avril 1980.

[15] Noverraz (P.). - Approximation of holomorphic or plurisubharmonic function in certain Banach spaces. Proceedings on Infinite Dimensional holomorphy, Lecture Notes in Math., n° 364, Springer, 1974, p. 178-18. | MR 52 #15008 | Zbl 0284.46018

[16] Noverraz (P.). - Pseudo convexité, Convexité Polynomiale et Domaines d'Holomorphie en Dimension Infinie, North Holland Math Studies, t. 3, 1973. | MR 50 #10814 | Zbl 0251.46049

[17] Pietsch (A.). - Nuclear Locally convex spaces, Ergebnisse der math., t. 66, Springer, 1972. | MR 50 #2853 | Zbl 0236.46001

[18] Raboin (P.). - Le problème du ∂ sur un espace de Hilbert, Séminaire Lelong-Skoda, 1976-1977, Lecture Notes in Math., n° 694, Springer, 1978, p. 214-227. | MR 80g:32035 | Zbl 0418.32017

[19] Raboin (P.). - The ∂ equation on a Hilbert space and some applications Advances in Holomorphy, Barroso (J. A.), Ed., North Holland Math Studies, t. 34, 1979, p. 713-734. | Zbl 0421.46041

[20] Raboin (P.). - Le problème du ∂ sur un espace de Hilbert, Bulletin de la Soc. Math. de France, t. 107, 1979, p. 225-240. | Numdam | MR 80i:32052 | Zbl 0414.46030

[21] Rapp (A.). - L'équation ∂ avec décroissance au bord sur certains ouverts convexes d'un espace de Banach, Bulletin de la Soc. Math. de France, Suppl. Mémoire, n° 46, 1976, p. 67-72. | Numdam | MR 57 #6509 | Zbl 0375.35045

[22] Schottenloher (M.). - The Lévi problem for domains spread over locally convex spaces with a finite dimensional Schauder decomposition, Annales de l'Institut Fourier, vol. 26, n° 4, 1976, p. 207-237. | Numdam | MR 58 #1262 | Zbl 0309.32013